MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS 11F TIGHTRAIL DILATOR SHEATH

THE SPECTRANETICS CORPORATION SPECTRANETICS 11F TIGHTRAIL DILATOR SHEATH
Model Number 545-511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation of Vessels (2135); Iatrogenic Source (2498)
Date of Event 03/07/2018
Type of Reportable Event Serious Injury

Brand Name
SPECTRANETICS 11F TIGHTRAIL DILATOR SHEATH
Common Device Name
TIGHTRAIL
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key7430930
Report Number1721279-2018-00044
Device Sequence Number1216889
Product Code DRE
UDI-Device IdentifierM204545511AA0
UDI-PublicM204545511AA0
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K150360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Physician
Device Model Number545-511
Device Catalogue Number545-511
Device Lot NumberUNAVAILABLE
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Concomitant Medical Products
and Therapy/Usage Dates
SPECTRANETICS 14F GLIDELIGHT LASER SHEATH; SPECTRANETICS CVX-300 EXCIMER LASER; SPECTRANETICS LLD EZ LEAD LOCKING DEVICE; SPECTRANETICS VISISHEATH DILATOR SHEATH
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age37 YR
Date Report Sent to FDA01/01/2005